# SDR GTIA2024112538555

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 10,059 hours, 4,243 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: NP165332A2
- Part serial: 21133H8843
- Condition: Leaking
- Location: Sliding Window
- Part time: 10,060 hours, 4,243 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS SLIDING WINDOW PRODUCING LOUD CHATTER AND BUZZING ON CLIMB OUT-UPON GVI OF FO WINDOW IAW AMM 56-11-00. FOUND LOOSE WEATHER SEAL FLAPPING AGAINST WINDSHEILD/AIRFRAME. PERFORMED WEATHER SEAL REPAIR IAW AMM 56-11-11
